# SDR FDEA201307291684

- Difficulty date: July 29, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 92,073 hours, 16,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Bs 1651 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LONGERON 11R SPLICE AT BS 1651 FOUND CRACKED.  R & R SRM 51-31-01, REV 53.  SPLICE FABRICATED IAW DWG AFA7181, REV E.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
